# SDR DL76G001546

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 39,120 hours, 10,986 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 98106
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

INTERMITTANT ELEC ODOR THROUGHOUT ACFT FOLLOWED BY A L RECIR FAN EICAS WITH ASSOC INOP LIGHT IN L RECIRC SWITCH ON OVERHEAD.  SWITCH TURNED OFF AND CB PULLED R14.  NORMAL OPS AFTERWARDS.  REPLACED LT RECIRC FAN.
